# SDR UPS06848470

- Difficulty date: November 3, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DISARMED LIGHT IS ON AND OFF INTERMITTENTLY.  BULB HAS DOOR CONTACT IN SOCKET.  RELAMPED.  OPS CK OK.
